ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution of a System of Generalized Abel Integral Equations Using Fractional Calculus

Mandal, N and Chakrabarti, A and Mandal, BN (1996) Solution of a System of Generalized Abel Integral Equations Using Fractional Calculus. In: Applied Mathematics Letters, 09 (05). pp. 1-4.

[img] PDF
Solution_of.pdf - Published Version
Restricted to Registered users only

Download (166Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

A method is presented for obtaining useful closed form solution of a system of generalized Abel integral equations by using the ideas of fractional integral operators and their applications. This system appears in solving certain mixed boundary value problems arising in the classical theory of elasticity.

Item Type: Journal Article
Additional Information: Copyright of this aritcle belongs to Elsevier Science.
Keywords: Abel integral equation; System of generalized Abel integral equations; Fractional calculus.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Dec 2009 09:54
Last Modified: 19 Sep 2010 05:28
URI: http://eprints.iisc.ernet.in/id/eprint/19528

Actions (login required)

View Item View Item